# SDR DL76L101202

- Difficulty date: May 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 90,570 hours, 13,296 cycles
- Engine: Pwa PW4060
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 SPAR WEB REPLACED IAW VA 73089AD AND DWG 311T3130 FOR SB 767-54-0080 AND EA 01-074916-3AD.
